“Mojtaba Ramezan-Nassab ”

Tel:  (+98) (26) 34579600
Email: 

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2014 - 2019
(till March 20, 2019))

Past IPM Positions

Student Researcher, School of Mathematics
(2012 - 2013)

Non IPM Affiliations

Assistant Professor of Kharazmi University

Related Papers

1. M. Ramezan-Nassab
Weakly Lie Engel condition on group rings
Comm. Algebra (Accepted) [abstract]
2. M. Ramezan-Nassab (Joint with M.H. Bien)
Engel subnormal subgroups of skew linear groups
Linear Algebra Appl. 558 (2018), 74-78  [abstract]
3. M. Ramezan-Nassab
Group algebras whose p-elements form a subgroup
J. Algebra Appl. 16 (2017), # 7 Pages  [abstract]
4. M. Ramezan-Nassab
Group algebras with Engel unit groups
J. Aust. Math. Soc. (2016), DOI: 10.1017/S1446788716000094  [abstract]
5. D. Kiani and M. Ramezan-Nassab (Joint with M. H. Bien)
Some skew linear groups satisfying generalized group identities
Comm. Algebra 44 (2016), 2362-2367  [abstract]
6. M. Ramezan-Nassab
Group algebras with locally nilpotent unit groups
Comm. Algebra (Accepted) [abstract]
7. M. Ramezan-Nassab and D. Kiani
(Locally soluble)-by-(locally finite) maximal subgroups of GLn(D)
J. Algebra 376 (2013), 1-9  [abstract]
[Back]   
scroll left or right